# SDR SWAA2024120658290

- Difficulty date: November 9, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD BILGE AREA LOCATED BTW BS767 TO BS794 WL156 AND RBL21 AT AFT CARGO COMPARTMENT 2024-686317<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED ON BILGE AREA BTW BS767 TO BS794 WL156 AND RBL21 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-05-0G-0 AND DWG# 146A0081; SHEET 46; REV.-. SEE INDIVIDUAL SIGN OF BELOW.;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED ON BILGE AREA BTW BS767 TO BS794 WL156 AND RBL21 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-05-0G-0 AND DWG# 146A0081; SHEET 46; REV.-. SEE INDIVIDUAL SIGN OF BELOW.  AS RII
